# SDR 95ZZZX3490

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21690
- Make and model: Cessna 172M
- Aircraft serial: 17263987
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 04511141
- Condition: Cracked
- Location: Cross Brace
- Part time: 6,620 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENGINE MOUNT CRACKED AT CROSS BRACES.  RECOMMEND CHECK AT 100 HOURS AT ANNUALS.
